On the best approximation of classes WrHω by algebraic polynomials in the space L1
Abstract
We obtain an asymptotic equality for the best approximation of the classes WrHω by algebraic polynomials in the space L1 for convex upwards, regularly varying moduli of continuity.Downloads
Published
25.11.1999
Issue
Section
Research articles
How to Cite
Kogan, A. M. “On the Best Approximation of Classes WrHω by Algebraic Polynomials in the Space L1”. Ukrains’kyi Matematychnyi Zhurnal, vol. 51, no. 11, Nov. 1999, pp. 1456-6, https://umj.imath.kiev.ua/index.php/umj/article/view/4747.